Bounds for the Inequality of Wielandt.

G. Loizou

Numerische Mathematik (1967)

  • Volume: 10, page 142-146
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Loizou, G.. "Bounds for the Inequality of Wielandt.." Numerische Mathematik 10 (1967): 142-146. <>.

author = {Loizou, G.},
journal = {Numerische Mathematik},
keywords = {linear algebra, forms},
pages = {142-146},
title = {Bounds for the Inequality of Wielandt.},
url = {},
volume = {10},
year = {1967},

AU - Loizou, G.
TI - Bounds for the Inequality of Wielandt.
JO - Numerische Mathematik
PY - 1967
VL - 10
SP - 142
EP - 146
KW - linear algebra, forms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.